# SDR CALA2011052300379

- Difficulty date: May 21, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737824
- Aircraft serial: 31590
- Aircraft time: 33,649 hours, 10,541 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 182888
- Condition: Failed
- Location: Cabin
- Part time: 33,991 hours, 11,780 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FA'S REPORTED STRONG SMELL OF ELECTRICAL SMOKE ENTIRE AIRCRAFT AND SLIGHT FOG BY DIVIDER.  TURNED ON STERIL LIGHT, BUSS TRANSFE R OFF GALLEY SWITCH OFF AND RECIRC FAN OFF.  SMOKE AND FUMES DISSIPATED.   T/S AS PER AMM 21-00-00-810-806 AND 05-21-26-200-801C2.  FOUND RT RECIRC FAN BEARING FAILURE REF N/R 4271579.  CHECKED WIRING IN COCKPIT AND CABIN, CHECKED GOOD.  R&R OVERHEAD PANELS AND LAV SHROUDS.  ALL CHECKED GOOD.  AIRCRAFT IS OK TO CONTINUE.
